Patient :I stopped taking my birth control pill mid pack on October 11. I experienced withdrawal bleeding on the 16th for 3 days. If I don't count that withdrawal bleed as a period I'm now 11 days late. I'm getting negative hpt. Should I be counting that withdrawal bleed or am I late? Been feeling like my period is coming for about a week but nothing. Any idea?
Symptoms: Cramps, late period, increased appetite, nauseous.
Thanks for contacting askthedoctor.com
You must understand that after stopping your pack in october 11 what you are considering as withdrawal bleed on 16th october is itself your period and your fresh LMP has become to be 16th of october. S o you should be expecting next periods by 16th november and not before that.
I hope i have made things clear.
wishing you health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.